# SDR SWAA2017111517787

- Difficulty date: November 2, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 53100024007
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER FLANGE CRACKED AT BS 294+13, RBL 15. REPAIRED THE FLOOR SUPPORT IAW SRM.
